# SDR REXA2016123102549

- Difficulty date: December 31, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 22,354 hours, 14,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT FLASHLIGHT INOP. R&R LEFT COCKPIT FLASHLIGHT IAW AMM 25-61-02. PN ON/OFF:P2-07-0001-214.
